# SDR 2004FA0000780

- Difficulty date: September 23, 2004
- Submitted: September 29, 2004
- Operation: General aviation
- Aircraft: N56098
- Make and model: Piper PA-28-140
- Aircraft serial: 287325571
- Engine: Lyc O320*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: MA4SPA
- Part serial: PAC596002
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHAULED ENGINE INSTALLED ON AIRFRAME APPROXMIATELY 75 HRS AND 4 MONTHS AGO,CARBURETOR SET AND ADJUSTED TO SPECS AT INSTALLATION.  ENGINE BECAME ERRATIC AND NEAR STALL OUT CONDITION WITHIN THE LAST 1 HOURS.  ATTEMPTED TO ADJUST RICH/LEAN SETTING AND IDLE.  ENGINE WOULD NOT RESPOND AS NORMAL.  REMOVED CARB, DISASSEMBLED, INSPECTED.  ONE HALF OF FLOAT NEARLY FULL OF AV 100LL FUEL, SLIGHT SPLIT NOTED AT FLOAT BOND JOINT.  FLOAT IS MADE FROM A PLASTIC MATERIAL, CARB SENT FOR REPAIRS.
